MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6021-0435
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding disassociation and wear involving an accolade stem was reported.The events was confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical information by a clinical consultant indicated: it was reported that the patient's left hip was revised.As reported: "the revision was secondary to pain from dislocation.The dislocation was identified radiographically to have occurred between the femoral stem and femoral head.No further information is available from the doctor or hospital." the x-ray of a pressfit tha sows it is anatomic position without evidence of loosening.The femoral head gas disassociated from the femoral stem.There is remodeling of the superior aspect of the trunnion with material loss.Disassociation of a femoral head from a femoral stem in a tha is confirmed.No documentation was provided to confirm this tha was revised.The root cause of this tha disassociation cannot be determined from the limited documentation provided.Should additional information become available i would be happy to further this assessment.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to disassociation of the head from the stem.A review of the provided medical information by a clinical consultant indicated: "it was reported that the patient's left hip was revised.As reported: "the revision was secondary to pain from dislocation.The dislocation was identified radiographically to have occurred between the femoral stem and femoral head.No further information is available from the doctor or hospital." the x-ray of a pressfit tha sows it is anatomic position without evidence of loosening.The femoral head gas disassociated from the femoral stem.There is remodeling of the superior aspect of the trunnion with material loss.Disassociation of a femoral head from a femoral stem in a tha is confirmed.No documentation was provided to confirm this tha was revised.The root cause of this tha disassociation cannot be determined from the limited documentation provided.Should additional information become available i would be happy to further this assessment." further information such as return of the device, pathology reports, pre- and post-operative x-rays, and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.Product surveillance will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient's left hip was revised.As reported: "the revision was secondary to pain from dislocation.The dislocation was identified radiographically to have occurred between the femoral stem and femoral head.No further information is available from the doctor or hospital.".

Brand Name
ACCOLADE PLUS TMZF HIP STEM #4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey williams
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18062218
Report Number0002249697-2023-01317
Device Sequence Number20699292
Product Code LPH
UDI-Device Identifier04546540510693
UDI-Public04546540510693
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number6021-0435
Device Lot Number52370206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale